# SDR DU4R2006642

- Difficulty date: September 25, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING FUEL TANK UPPER ACCESS PANELS (9) MATING SURFACE AND COUNTERSINKS.  REPLACED 1 PLATE P/N ARB0975-520, REWORKED 8 PLATES, IAW DC-9/MD-80 SRM 51-22-2A AS DIRECTED BY TIMCO RFTS 60005.
